# SDR SWIA201541697

- Difficulty date: December 5, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 19,054 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL FLOOR PROTECTOR 4 EA ANGLES ARE CORRODED THROUGH.  REPLACED GALLEY SERVICE DOOR LOWER SILL FLOOR PROTECTOR 4 EA ANGLES, PN SH670-31982-1.
